| Model Number |
8888146044P |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when patient attended in ward 215 hdu (high dependency unit) for hemodialysis, it was noted that there was leak from venous/blue lumen of the line when drawing back.The line was immediately clamped, medics informed and no further issues noted.The line was replaced.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b5, e1(first name, last name and street 1), e3, g2, g3, rationale for no return and rfr was updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when patient attended in ward 215 hdu (high dependency unit) for hemodialysis and when line locks were being removed/drawn back, it was noted that there was leak from a hole at the venous/blue lumen near the bifurcate of the line.Treatment was stopped and patient was fine.This was a brand new line.Clinnell wipes was cleaning agent used on the device.No ointment used.Nothing unusual observed on the device prior to use.No flushing done prior to use.The line was immediately clamped, medics informed and no further issues noted.The line was replaced and the treatment was completed.There was no blood loss.Blood transfusion was not required.There was no reported patient injury.
Event or Problem Description
According to the reporter, patient attended in ward 215 hdu (high dependency unit) for hemodialysis.The staff attached syringes before start of hd (hemodialysis), when line locks were being removed/drawn back, it was a hole that was detected and not a leak.The hole was at the venous/blue lumen near the bifurcate of the line.Treatment was stopped and patient was fine.This was a brand new line so clamp was not yet moved periodically.Clinnell wipes was cleaning agent used on the device and it was typically utilized to clean the adapters.No ointment used.Tego was not utilized.Nothing unusual observed on the device prior to use.No flushing done prior to use.The line was immediately clamped, medics informed and no further issues noted.The line was replaced and the treatment was completed.There was no blood loss.Blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: a2, a3, a4, b5, g3 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.